MAUDE Adverse Event Report: MERIT MEDICAL SINGAPORE PTE LTD. SAFEDRAW¿; SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE

MERIT MEDICAL SINGAPORE PTE LTD. SAFEDRAW¿; SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE
Model Number 682000
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
The account alleges that during the hemodynamic monitoring of a patient, the pressure monitoring [pm] set was found to be leaking fluid from the transducer.The pm set was discarded.No patient injury to report.
 
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
A partial device was returned for evaluation.Visual examination was conducted on the returned partial sample and found that the 3-way dtx stopcock housing had multiple cracks.There were no other defects on other components from the sample we received.The complaint is confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.

Brand Name
SAFEDRAW¿
Common Device Name
SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE
Manufacturer (Section D)
MERIT MEDICAL SINGAPORE PTE LTD.
198 yishun ave 7
singapore, sgp 76892 6
SN  768926
Manufacturer (Section G)
MERIT MEDICAL SINGAPORE PTE LTD.
198 yishun ave 7
singapore, sgp 76892 6
SN   768926
Manufacturer Contact
bryson heaton
1600 merit parkway
south jordan, UT 84095
8012084662
MDR Report Key15241850
Report Number8020616-2022-00058
Device Sequence Number6293011
Product Code DXN
UDI-Device Identifier00886333620005
UDI-Public00886333620005
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K935782
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number682000
Device Catalogue Number688019
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2022
Supplement Date Received by Manufacturer09/05/2022
Initial Report FDA Received Date08/17/2022
Supplement Report FDA Received Date09/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown